# SDR IPXA2019101147785

- Difficulty date: October 1, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: A57242078200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR  LT WING KRUEGER FLAP WELL LOWER O/B ANGLE BRACKET IS CRACKED.REMOVED AND REPLACED CRACKED LT WING KRUEGER FLAP WELL LOWER O/B ANGLE BRACKET IAW EA 300-5720-01-A7922 REV. IR AND EO A300-5720-74268-A. (MINOR)
